# SDR CALA2010091700428

- Difficulty date: September 10, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 11 hours, 8 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detection Sys
- Part number: 35008307
- Part serial: 03196
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 11 hours, 8 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE LIGHT FROM 7000 FT TO LANDING SEEMS TO COME ON WITH SPEED BRAKE.  TROUBLESHOT PER FIM.  REMOVED AND REPLACED OVERHEAT DETECTION UNIT PER AMM 26-18-01- OPS CHECK AND BITE TEST GOOD.  WORK PERFORMED ROTABLE PARTS CHANGE WAS INDICATED - TT 1446033  S/N OFF 03196 IPC REFERENCE 33-14-00-31A UNIT, OVERHEAT OFF 24-2610-9-0001 3196 ON 24-2610-9-0001 0260.
